# SDR A6WA201040818

- Difficulty date: November 14, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,339 hours, 16,428 cycles
- Engine: Ge CF34*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 4266
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 17,339 hours, 16,428 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WINDSHIELD HEAT CONTROLLER CAUTION MESSAGE INFLIGHT.  DUE TO WEATHER, PERFORMED AIR RETURN TO DEPARTURE.  R & R RT WINDSHIELD HEAT CONTROLLER IAW AMM 30-41-01.  OPS CK GOOD.
